RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 82, Issue 6  


A new approach to the question of existence of periodic solutions for functional differential equations of point type
L. A. Beklaryan
3
On the asymptotic behaviour of eigenvalues of a boundary-value problem in a planar domain of Steklov sieve type
R. R. Gadyl'shin, A. L. Piatnitski, G. A. Chechkin
37
Approximation of the gradient of a function on the basis of a special class of triangulations
V. A. Klyachin
65
Breakdown of cycles and the possibility of opening spectral gaps in a square lattice of thin acoustic waveguides
S. A. Nazarov
78
On the Frankl–Rödl theorem
A. Sagdeev
128
Boundedness of Toeplitz operators related to singular integral operators
Ya. Tan, L. Liu
158
On Wirtinger derivations, the adjoint of the operator $\overline\partial$, and applications
Ch.-Ch. Tung
172
Trigonometric factorizations of the Horadam sequence and its companion sequence
Z. Siar
200
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019